# SDR SWAA2022040753551

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE WORKING CUSTOMER CARD T995118/ FUSE 5044; FOUND CORROSION ON BAFFLE AT BS 747-767; RBL 21; WL 156 / CORRODED BAFFLE AT BS747-767; RBL21; WL156 REMOVED AND REPLACED IAW DWG 146A7500 AND B737 SRM 51-40-02
